Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 67, NWS Fort Worth, TX

May 10, 2015Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at May 10, 2015, 10:09 PM CDT for Van Zandt County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 10:09 PM CDT (03:09 UTC)
Expired
May 10, 2015, 10:45 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 154 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:19 AM CDTTornado WatchSPC13 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1254 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WFUS54 KFWD 110309
TORFWD
TXC467-110345-
/O.NEW.KFWD.TO.W.0067.150511T0309Z-150511T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN VAN ZANDT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT
    
* AT 1009 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES EAST OF PURTIS CREEK STATE PARK...OR 9
  MILES SOUTH OF CANTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  VAN AROUND 1040 PM CDT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 531 AND 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3235 9566 3236 9591 3244 9597 3266 9561
      3263 9559 3248 9560 3242 9552 3241 9551
TIME...MOT...LOC 0309Z 240DEG 24KT 3241 9584 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
2 follow-up statements
050 
WWUS54 KFWD 110328
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT SUN MAY 10 2015

TXC467-110345-
/O.CON.KFWD.TO.W.0067.000000T0000Z-150511T0345Z/
VAN ZANDT TX-
1028 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN VAN ZANDT COUNTY...
    
AT 1028 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
TORNADO WAS LOCATED JUST SOUTH OF VAN...OR 13 MILES SOUTHEAST OF 
CANTON...MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  VAN AROUND 1035 PM CDT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 531 AND 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3235 9567 3253 9582 3266 9561 3263 9559
      3248 9560 3242 9552 3241 9551 3235 9566
TIME...MOT...LOC 0328Z 218DEG 23KT 3247 9565 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

30
643 
WWUS54 KFWD 110344
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT SUN MAY 10 2015

TXC467-110354-
/O.EXP.KFWD.TO.W.0067.000000T0000Z-150511T0345Z/
VAN ZANDT TX-
1044 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR SOUTHEASTERN VAN ZANDT COUNTY WILL EXPIRE
AT 1045 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.


LAT...LON 3235 9567 3253 9582 3266 9561 3263 9559
      3248 9560 3242 9552 3241 9551 3235 9566
TIME...MOT...LOC 0342Z 240DEG 24KT 3247 9565 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 9:11 PM CDT, 58 minutes earlier.

Area forecast discussion, May 10, 9:11 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT SUN MAY 10 2015

.UPDATE...
THE TORNADO THREAT IS DIMINISHING ACROSS PORTIONS OF NORTH
TEXAS...SO THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS
ALONG AND WEST OF A SHERMAN...TO DALLAS...TO GATESVILLE LINE.
WHILE SCATTERED STORMS MAY OCCUR IN THESE AREAS TONIGHT...THE
TORNADO THREAT IS EXPECTED TO REMAIN LOW. FOR AREAS EAST OF THIS
LINE...THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM DUE TO
CONTINUED FAVORABLE CONDITIONS.

&&

.AVIATION...
/ISSUED 709 PM CDT SUN MAY 10 2015/
/00Z TAFS/

YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE
TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY
SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD
FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR
FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES
MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY
MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS
SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE
WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH
POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY
MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10
KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE
TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY
OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW
NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA.
WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW.

OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH
POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE
WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA
BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF
WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY
MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z
MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP
TO THE 06Z AND 12Z TAF SETS.

05/

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/
ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH
NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION.
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS
PRODUCE HEAVY RAINFALL AND FLOODING.

A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM
CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT
AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE
FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE
SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE
POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE
NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY.

THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING
AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND
STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT...
ESPECIALLY ACROSS THE SOUTHERN ZONES.

THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN
RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A
RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND
TUESDAY NIGHT.

THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY
AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE
OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH
THURSDAY.

PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE
UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH
PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED
TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING
MORE RAIN CHANCES NEXT SUNDAY AND BEYOND.

RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND
TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS
BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY
AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING
THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  79  56  73  59 /  60  20  20  40  50
WACO, TX              65  82  57  72  60 /  70  50  60  60  50
PARIS, TX             63  78  56  73  59 /  80  30  10  30  40
DENTON, TX            58  79  54  74  59 /  50  20  10  40  50
MCKINNEY, TX          59  78  56  74  59 /  60  30  10  40  50
DALLAS, TX            62  80  57  73  59 /  60  30  20  40  50
TERRELL, TX           64  80  58  74  60 /  80  40  20  40  50
CORSICANA, TX         65  83  59  73  61 /  80  50  40  40  50
TEMPLE, TX            66  84  58  69  62 /  70  60  60  60  50
MINERAL WELLS, TX     58  78  56  72  59 /  40  20  20  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&
Hazardous weather outlook, May 10, 9:26 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
926 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WILL
CONTINUE MAINLY EAST OF A BOWIE...TO MINERAL WELLS...TO COMANCHE
LINE. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES WILL REMAIN POSSIBLE EAST OF INTERSTATE
35...ALONG WITH A HEAVY RAIN AND LOCALIZED FLOODING THREAT. THE
SEVERE WEATHER AND HEAVY RAIN THREAT SHOULD DECREASE FROM WEST TO
EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE
POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE
STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION REMAINS POSSIBLE EAST OF A BONHAM...TO
TERRELL...TO HILLSBORO...TEMPLE THROUGH MIDNIGHT.

In the hours before

Local storm report, May 10, 8:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      WEST                    31.80N  97.10W
05/10/2015                   MCLENNAN           TX   EMERGENCY MNGR

            NORTHBOUND RAMP TO INTERSTATE 35 AT FM 1858 CLOSED DUE
            TO HIGH WATER.
Local storm report, May 10, 8:58 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     FLASH FLOOD      DAWSON                  31.88N  96.72W
05/10/2015                   NAVARRO            TX   EMERGENCY MNGR

            STREET FLOODING REPORTED IN DAWSON.
Special weather statement, May 10, 9:04 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT SUN MAY 10 2015

TXZ105>107-123-110245-
HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-
904 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN HUNT...DELTA
AND RAINS COUNTIES UNTIL 945 PM CDT...

AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EMORY...OR 15 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING NORTH AT 40
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...COMMERCE...COOPER...EMORY...EAST TAWAKONI...
CUMBY...COMO...CAMPBELL...COOPER LAKE PARK SOUTH SULPHUR...COOPER
LAKE PARK DOCTORS CREEK...POINT...LONE OAK...TIRA AND PECAN GAP.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 104 AND 142.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3296 9531 3296 9566 3285 9565 3285 9600
      3286 9600 3339 9591 3340 9591 3341 9586
      3345 9586 3345 9553 3344 9550 3345 9549
      3339 9538 3338 9531
TIME...MOT...LOC 0204Z 180DEG 33KT 3295 9575

30
Local storm report, May 10, 9:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     1 S VAN                 32.51N  95.65W
05/10/2015                   VAN ZANDT          TX   EMERGENCY MNGR

            LARGE TREES DOWN ACROSS FM 314.
Local storm report, May 10, 9:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TORNADO          VAN                     32.52N  95.65W
05/10/2015                   VAN ZANDT          TX   EMERGENCY MNGR

            TORNADO REPORTED BY VAN POLICE DEPARTMENT. DAMAGE TO
            HOMES REPORTED.
Local storm report, May 10, 9:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     FLASH FLOOD      CORSICANA               32.10N  96.47W
05/10/2015                   NAVARRO            TX   EMERGENCY MNGR

            HIGH WATER RESCUES UNDERWAY IN CORSICANA AND ALONG
            INTERSTATE 45 SOUTH OF CORSICANA.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan, Navarro53 min
May 10, 7:23 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro67 min
May 10, 7:28 PM CDTFlash Flood WarningFWDGrayson4 hr
May 10, 7:29 PM CDTTornado WarningFWDEllis, Navarro31 min
May 10, 7:37 PM CDTFlash Flood WarningFWDBosque, Hill3 hr
May 10, 7:41 PM CDTTornado WarningFWDHill, Navarro49 min
May 10, 7:42 PM CDTFlash Flood WarningFWDEllis, Navarro5 hr
May 10, 7:53 PM CDTSpecial Weather StatementFWDHenderson, Van Zandt37 min
May 10, 8:22 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro53 min
May 10, 8:37 PM CDTSpecial Weather StatementFWDVan Zandt38 min
May 10, 8:50 PM CDTFlash Flood WarningFWDMcLennan3 hr
May 10, 8:54 PM CDTRiver Flood WarningFWDComanche34 hr
May 10, 8:55 PM CDTTornado WarningFWDVan Zandt35 min
May 10, 9:04 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Rains41 min
May 10, 9:10 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
May 10, 9:14 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt61 min
May 10, 9:54 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt66 min
May 10, 10:19 PM CDTSpecial Weather StatementFWDLampasas41 min
May 10, 10:41 PM CDTSevere Thunderstorm WarningFWDNavarro64 min
May 10, 10:48 PM CDTFlash Flood Warning EmergencyFWDNavarro3 hr
May 10, 10:58 PM CDTFlash Flood WarningFWDBosque, Hill, Limestone, McLennan3 hr
May 10, 11:14 PM CDTAreal Flood WarningFWDCooke, Denton9 hr
May 10, 11:20 PM CDTAreal Flood WarningFWDGrayson9 hr
May 10, 11:20 PM CDTSpecial Weather StatementFWDCoryell, Lampasas40 min
May 11, 12:02 AM CDTAreal Flood AdvisoryFWDCoryell, Lampasas3 hr
May 11, 12:02 AM CDTSpecial Weather StatementFWDLampasas43 min
May 11, 12:05 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
May 11, 12:05 AM CDTSpecial Weather StatementFWDAnderson40 min
May 11, 12:13 AM CDTAreal Flood WarningFWDEllis6 hr
May 11, 12:14 AM CDTTornado WarningFWDAnderson31 min
May 11, 12:30 AM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Leon and 5 more6 hr
May 11, 12:51 AM CDTFlash Flood Warning EmergencyFWDHenderson4 hr
May 11, 12:55 AM CDTFlash Flood WarningFWDFreestone, Limestone3 hr
May 11, 1:24 AM CDTSpecial Weather StatementFWDAnderson51 min
May 11, 1:35 AM CDTFlash Flood WarningFWDNavarro3 hr
May 11, 1:57 AM CDTAreal Flood WarningFWDHill, McLennan6 hr
May 11, 2:08 AM CDTTornado WarningFWDAnderson, Freestone37 min
May 11, 2:41 AM CDTSevere Thunderstorm WarningFWDAnderson52 min
May 11, 2:56 AM CDTSevere Thunderstorm WarningFWDLeon64 min
May 11, 3:00 AM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
May 11, 3:05 AM CDTRiver Flood WarningFWDLimestone54 hr
May 11, 3:05 AM CDTRiver Flood WarningFWDLeon, Robertson13 days
May 11, 3:11 AM CDTSpecial Weather StatementFWDLeon, Robertson49 min
May 11, 4:00 AM CDTAreal Flood WarningFWDFreestone, Limestone6 hr
May 11, 4:41 AM CDTAreal Flood WarningFWDNavarro6 hr
May 11, 5:14 AM CDTSpecial Weather StatementFWDMilam46 min
May 11, 5:23 AM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
May 11, 5:59 AM CDTAreal Flood WarningFWDHenderson, Van Zandt3 hr
May 11, 9:18 AM CDTAreal Flood WarningFWDHenderson, Van Zandt6 hr
May 11, 9:48 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon58 days
May 11, 10:46 AM CDTAreal Flood WarningFWDNavarro6 hr
May 11, 3:56 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more52 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.